Keywords : semiprime near


On Maps Of Period 2 On Prime Near – Rings

Abdul Rahman H. Majeed; Enaam F. Adhab

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 72-79

In this paper , we introduce the notion of maps of period 2 on near-ring N, the main our purpose is to study and investigate the existence and properties of mapping such as homomorphisms, anti - homomorphisms, α -derivations and α-centeralizers when they are of period 2 on near – rings.

On Derivations of Period 2 On Near–Rings

Abdul Rahman H. Majeed; Enaam F. Adhab

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 66-71

In this paper , we introduce the notion of mapping of period 2 on near-ring N. Also we investigate the existence and properties of derivations and generalized derivations of period 2 on near – rings.